# SDR ASAA0180130

- Difficulty date: April 8, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING SERVICE CHECK, EMERGENCY FLOOR TRACK LIGHTING AT ROW 6 WAS DETERMINED TO BE INOPERATIVE.  REPAIRED BROKEN CONNECTOR WIRE AND RESECURED.  TRACK LIGHTS THEN OPERATED NORMALLY.  (M)
